# SDR ASAA2013110596305

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 27,051 hours, 8,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT R1 DOOR EXIT LIGHT LENS IS BROKEN.  ACFT GROUNDED.  REPLACED R1 DOOR EMERGENCY EXIT LIGHT AND OPS CHECKED GOOD IAW AMM 33-51-01-960-802.
